# SDR SWAA2024110857947

- Difficulty date: November 7, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 66,841 hours, 42,248 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EMERGENCY ESCAPE ROPE DOOR DETACHED DURING PRE-FIGHT<[01] RESECURED DOOR IAW M/M 25-00-00.
